# SDR SWAA2023051126750

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FWD SHIELD UPPER SURFACE CORROSION BETWEEN STA 400-420 RBL 21 FWD. CARGO COMPT. FWD. '' CHANNEL UPPER SURFACE CORROSION BETWEEN STA. 400 - 420 RBL 21.<[01] REMOVED CORROSION AT FWD CARGO ZEE CHANNEL UPPER SURFACE STA 400-420 RBL 21' IAW SRM 51-10-02-0G-.ORIGINAL MATERIAL: .040'; MATERIAL REMOVED .008' REMAINING MATERIAL .032' FOUND OUT OF LIMITS AS PER SRM 53-00-53-1A-2 FIG.103 DETAIL 'D'. TOOL USED ID#WN0011 DUE DATE 05/11/23THE 'Z' CHANNEL MUST BE REPLACED. REPLACEMENT OF 'Z' CHANNEL AT RBL 21; BETWEEN STA. 400 & 420. WILL BE TRANSFERRED TO CARD: TTG8Q00KEHLF.;[02] VERIFIED STEP 1
